# SDR SWIA201127085

- Difficulty date: August 4, 2011
- Submitted: August 10, 2011
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 22,548 hours, 19,194 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT EMERGENCY LIGHT AND MAIN CABIN DOOR EMERGENCY LIGHTS ARE OUT.  (FLT 5303)  RELAMPED EMERGENCY LIGHTS.
